Title of article
Unramified Quadratic Extensions of Real Quadratic Fields, Normal Integral Bases, and 2-AdicL-Functions Original Research Article
Author/Authors
A. Srivastav، نويسنده , , S. Venkataraman، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
7
From page
139
To page
145
Abstract
LetK=image(image) be a real quadratic number field. In this article, we find a necessary and sufficient condition forKto admit an unramified quadratic extension with a normal integral basis distinct fromK(image), provided that the prime 2 splits neither inK/image nor in image(image)/image, in terms of a congruence satisfied by the value of a 2-adicL-function forKat 1.
Journal title
Journal of Number Theory
Serial Year
1997
Journal title
Journal of Number Theory
Record number
714786
Link To Document